Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 32, Issue 2, June 2017  pp. 101–119.

Fourier coefficients for twists of Siegel paramodular forms

Authors:  Jennifer Johnson-Leung and Brooks Roberts
Author institution:Department of Mathematics, University of Idaho, Moscow, ID 83844, USA

Summary:  In this paper, we calculate the Fourier coefficients of the paramodular twist of a Siegel modular form of paramodular level N by a nontrivial quadratic Dirichlet character mod p for p a prime not dividing N. As an application, these formulas can be used to verify the nonvanishing of the twist for particular examples. We also deduce that the twists of Maass forms are identically zero.

Contents   Full-Text PDF